# SDR TRAX200700017

- Difficulty date: December 31, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 21,720 hours, 19,025 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU FAULT WITH AUTO SHUTDOWN.  EN ROUTE TO MGM A/C DIVERTED TO BNA.  EMERGENCY DECLARED.  FLT 4727 CX ON 1-1-07 SEE DEFECT 334575A-2 FOR CX.  AUXILIARY POWER UNIT (APU) INTAKE DOOR DEACTIVATED CLOSED.
